MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitants: 3738541, 02-010-01-0330 - logic femoral ps cem right sz 3; 2999815, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t; 3798297, 200-02-32 - three peg patella 32mm; 2761904, 201-78-80 - 3" trocar, hex 2pk; 2908271, 201-78-80 - 3" trocar, hex 2pk.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported via legal notification, that patient, was initially implanted on (b)(6) 2015 with the device which failed prematurely, causing pain and difficulty walking, among other injuries and ailments.As a result of the failure of the device, plaintiff was forced to undergo revision surgery on (b)(6) 2018, approximately 3 years 2 months post initial procedure, where plaintiff¿s doctor explanted the device and implanted another optetrak logic psc tibial insert with revision of the right tibial component.Tellingly, during the first revision procedure, plaintiff¿s explanting surgeon noted that plaintiff¿s ¿bone had collapsed medially at the proximal tibia and there was obvious loosening [of the device].¿ due to the complications caused by the first polyethylene optetrak logic psc tibial insert within an optetrak logic tka system, plaintiff spent time in the hospital for treatment and recovery from the revision surgery.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: d1/d2a/d2b, d4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16485569
Report Number1038671-2023-00348
Device Sequence Number17853505
Product Code JWH
UDI-Device Identifier10885862003959
UDI-Public10885862003959
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Device Catalogue Number02-012-45-3020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date01/21/2025
Date Device Manufactured03/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown